# SDR ABXA20150423056

- Difficulty date: April 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER SPLICE AT STATION 1307, STRINGER 37L IS EXFOLIATED AT AFT SIDE OF SPLICE.  SPLICED NEW SECTION AT STRINGER 37L FROM FS 1275 - 1337 IAW SRM 53-00-03.  SDR INFO, CORRODED, PN 46T3003, PART NAME, STRINGER, FS & BS LOCATION 1275 TO 1337, STRINGER & WS LOCATION: STRINGER 37L TO NA.  ACFT WAS GRNDED.
